# SDR DXTA200601546

- Difficulty date: August 9, 2006
- Submitted: August 14, 2006
- Operation: Air carrier
- Aircraft: N699QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605199
- Aircraft time: 4,412 hours, 3,426 cycles
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cylinder
- Part number: 991205016
- Part serial: 0973
- Condition: Unknown
- Location: Brakes
- Part time: 1,243 hours, 1,133 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

ON LANDING, DURING GEAR EXTENSION "LO BRAKE PRESS" CAUTION LIGHT ILLUMINATED MOMENTARILY.  CAPTIANS RIGHT BRAKE PEDAL REQUIRES MORE TRAVEL TO ACTIVATE BRAKES WITH EACH ACTIVATION DURING TAXI.  RIGHT SIDE PEDALS OK.  ACCUMULATOR PRESS OK BRAKE HYD QTY OK.  NO SIGNS OF LEAKAGE AT PUMP OR BRAKE ASSEMBLIES.  BRAKE WEAR INDICATOR OK.  REMOVED AND REPLACED PILOT'S MASTER BRAKE CYLINDER.  BLED SYSTEM.  OPS CK AND TAXI CK SYSTEM.  ALL SYSTEMS OPS AND LEAK CK GOOD.  ALL WORK DONE IAW 560XL MM 32-42-00.
